# SDR ASAA1149987

- Difficulty date: June 22, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Aircraft time: 59,038 hours, 33,486 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Component: Frame
- Component part number: 654653120
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO SHEAR TIE CORRODED STA 500C BETWEEN STR 28L 28R.  REPAIRED SHEAR TIE IAW B737 400 SRM 53 00 07 FIG 201.
